American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14F07) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Ryutaro Horiuchi and Tomihiko Tanimoto. Fixed points of automorphisms of compact Riemann surfaces and higher-order Weierstrass points . Proc. Amer. Math. Soc. 105 (1989) 856-860. MR 957265.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] R. F. Lax. Weierstrass weight and degenerations . Proc. Amer. Math. Soc. 101 (1987) 8-10. MR 897062.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Steven Diaz. Deformations of exceptional Weierstrass points . Proc. Amer. Math. Soc. 96 (1986) 7-10. MR 813798.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Steven Diaz. Exceptional Weierstrass points and the divisor on moduli space that they define. Memoirs of the AMS 56 (1985) MR 791679.
Book volume table of contents   

[5] Mark E. Huibregtse. The Albanese mapping for a punctual Hilbert scheme. II. Symmetrized differentials and singularities . Trans. Amer. Math. Soc. 274 (1982) 109-140. MR 670923.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1